# SDR DL73K991837

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6546568515
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LFEC INSPECTIONS OF THE AFT PRESSURE BULKHEAD WEB, A CRACK INDICATION WAS NOTED NEAR STRINGER 6R.  INTERNAL HFEC INSPECTION CONFIRMED TWO CRACKED FASTENER HOLES AT THE WEB TO CAP INTERFACE AT STRINGER 6R.  THE CRACKED AREA OF WEB WAS CUTOUT AND AN ALUMINUM DOUBLER INSTALLED PER ER/A 368012-14AD.
